Home :: Academic Members :: News

view:25032   Last Update: 2023-1-31

Parviz Ahmadi

Publications in Journals

International ISI22.  Z. Tadrisi, P. Ahmadi, M. Hassani and S. Safari
Conformal actions on the Einstein universe
Journal of Geometry and Physics  Accepted 2022.  
International ISI21.  P. Ahmadi and S. Safari
ACTIONS ON THE FOUR DIMENSIONAL PSEUDO-EUCLIDEAN SPACE R^{2,2} WITH A THREE DIMENSIONAL ORBIT
Journal of Mathematical Physics, Analysis, Geometry  Accepted 2022.  
International ISI20.  P. Ahmadi, H. Khatibzadeh, S. Mohebbi
On the Generation of Nonlinear Semigroups of Contractions and Evolution Equations on Hadamard Manifolds
Mediterranean Journal of Mathematics Vol. 18 Issue 5 (2021)  DOI: https://doi.org/10.1007/s00009-021-01870.  [Abstract  ]
داخلي-ISC19.  S. Ranjbar, H. Khatibzadeh and P. Ahmadi
تحدب در فضاهای متریک و ژئودزیک
پژوهشهای ریاضی Vol. 7 Issue 1 (2021PP. 1-17.  [Abstract  ]
International ISI18.  P. Ahmadi and M. Hassani
Cohomogeneity one conformal actions on the 3-sphere and the three-dimensional Euclidean space
Publicationes Mathematicae Debrecen  Accepted 2021.   [Abstract  ]
International ISI & ISC17.  P. Ahmadi, S. Safari and M. Hassani
A Classification of Cohomogeneity One Actions on the Minkowski Space $\mathbb{R}^{3,1}$
Bulletin of the Iranian Mathematical Society Vol. 47 Issue 6 (2021PP. 1905-1924 DOI: https://doi.org/10.1007/s41980-020-00479.  [Abstract  ]
International ISI16.  P. Ahmadi and S. Safari
On cohomogeneity one linear actions on pseudo-Euclidean space Rp,q
Differential Geometry and its Applications Vol. 68 (2020PP. 1-17 DOI: https://doi.org/10.1016/j.difgeo.2019.10.  [Abstract  ]
International ISI15.  M. Hassani, P. Ahmadi
Cohomogeneity one actions on the three-dimensional Einstein universe
Geometriae Dedicata Vol. 206 Issue 1 (2020PP. 105-150 DOI: https://doi.org/10.1007/s10711-019-00479.  [Abstract  ]
داخلي-ISC14.  P. Ahmadi, M. Hassani and R. Mirzaei
مروری بر عمل های از نقص همگنی یک
فرهنگ و اندیشه ریاضی Vol. 38 Issue 64 (2019PP. 79-98. 
International ISI13.  P. Ahmadi
Cohomogeneity One Dynamics on Three Dimensional Minkowski Space
Journal of Mathematical Physics, Analysis, Geometry Vol. 15 Issue 2 (2019PP. 155-169. 
International ISI12.  P. Ahmadi and H. Khatibzadeh, 
Semi-group generated by evolution equations associated with monotone vector fields
Publications Mathematicae Debrecen Vol. 93 (2018PP. 285-301. 
International ISI11.  P. Ahmadi and Masoud Hasani
A note on extrinsic frame homogeneity of hyperquadrics
Italian Journal of Pure and Applied Mathematics Vol. 37 (2017PP. 473-476 DOI: 1. 
International-ISI10.  P. Ahmadi and H. Khatibzadeh
Long time behavior of quasi-convex and pseudo-convex gradient systems on Riemannian manifolds
Filomat Vol. 31 Issue 14 (2017PP. 4571-4578 DOI: 2. 
International ISI & ISC9.  P. Ahmadi and H. Khatibzadeh    
On the convergence of solutions to a difference inclusion on Hadamard manifolds    
Bulletin of the Iranian Mathematical Society Vol. 41 Issue 4 (2015PP. 1045-1059 DOI: 1.  [Abstract  ]
International-ISI8.  P. Ahmadi                                          
Cohomogeneity one three dimensional anti de Sitter space, proper and nonproper actions      
Differential Geometry and its Applications Vol. 39 (2015PP. 93-112 DOI: 10.1016/j.difeo.2015.01.004.  [Abstract  ]
International7.  P. Ahmadi and H. Khatibzadeh
Convergence and Rate of Convergence of a Non-autonomous Gradient System on Hadamard Manifolds
Lobachevskii Journal of Mathematics Vol. 35 Issue 3 (2014PP. 165-171. 
International-ISI6.  P. Ahmadi, H. Khatibzadeh
ON THE CONVERGENCE OF INEXACT PROXIMAL POINT ALGORITHM ON HADAMARD MANIFOLDS
TAIWANESE JOURNAL OF MATHEMATICS Vol. 18 (2014PP. 419-433. 
International ISI & ISC5.  P. Ahmadi            
Singular orbits in cohomogeneity one pseudo Euclidean space R^4_v .      
Bulletin of the Malaysian Mathematical Sciences Society Vol. 38 Issue 1 (2015PP. 73-90 DOI: 10.1007/s40840-014-004-1.  [Abstract  ]
International-ISI4.  P.Ahmadi
On groups acting by cohomogeneity one on the Euclidean space
 J. Contemp. Math. Anal. Vol. 45, No. 3, (2010), 174-177. 
International ISI3.  P. Ahmadi, S.M.B. Kashani,
 Cohomogeneity one Minkowski space $\mathbb{R}n1$   
Publicationes Mathematicae Debrecen  Publ. Math. Debrecen 78 (2011), no. 1, 49–59. 
International ISI2.  P.Ahmadi, S.M.B. Kashani, H.Abedi,
Cohomogeneity one de Sitter space Sn1
Acta Mathematica Sinica  Acta Math. Sin.(Engl. Ser.) 26 (2010), no. 10, 1915–1926. 
International ISI & ISC1.  P. Ahmadi, S.M.B. Kashani
Cohomogeneity one anti de Sitter space H31
Bull. Iranian Math. Soc.  35 (2009),  no. 1, 221–233. 


Presentations in Seminars & Congress


International 10.  P. Ahmadi and S. Safari
On isometric actions of SL(2,R) on its Lie algebra
The 9th seminar on Geometry and Topology
University of Maragheh, Maragheh-Iran, 26 - 27 July 2017.  
International 9. P. Ahmadi, M. Hassani
Cohomogeneity one Three dimensional Hyperquadrics

The 8th Seminar on Geometry and Topology


Amirkabir University of Technology, Tehran-Iran, 13 - 17 December 2015.  
National 8.  P. Ahmadi
On cohomogeneity one actions of a Heisenberg Lie group on some Lorentz manifolds
The 7th Seminar on Geometry and Topology
Iran University of Science and Technology, Tehran-Iran, 29 - 30 January 2014.  
National 7. P.Ahmadi
On the causal character of the orbits in cohomogeneity one Minkowski space
43rd Annual Iranian Mathematics Conference,  
University of Tabriz, 27 - 30 August 2012, Tabriz, Iran  
National 6. P.Ahmadi
Some notes on the isometric action of SL(2;R) on the de Sitter space  
43rd Annual Iranian Mathematics Conference,
University of Tabriz, 27 - 30 August 2012, Tabriz, Iran  
National 5. P. Ahmadi
Riemannian principal orbits in Minkowski space with cohomogeneity one 
The Sixth Seminar on Geometry and Toplogy (6SGT), 
18-20 September 2011, University of Bonab, Iran  
National 4. P. Ahmadi
ON CLOSED SUBGROUPS OF THE ISOMETRY GROUP OF THREE DIMENSIONAL MINKOWSKI SPACE
42nd  Annual Iranian Mathematics Conference
5-8 September 2011, Vali-e-Asr University of Rafsanjan, Iran.  
National 3. P.Ahmadi
ON NON-PROPER ACTIONS ON THE DE SITTER SPACE
42nd  Annual Iranian Mathematics Conference.
 5-8 September 2011, Vali-e-Asr University of Rafsanjan, Iran  
National 2. P.Ahmadi, S.M.B. Kashani,
On  proper actions on anti de Sitter space
41nd  Annual Iranian Mathematics Conference
12-15 September 2010, University of Urmia, Urmia, Iran.  
National 1. P. Ahmadi, S.M.B. Kashani, H. Abedi
Cohomogeneity one Lorentzian spaces
40th Annual Iranian Mathematics Conference
17-20 August 2009, Sharif University of Technology, Tehran, Iran  

 

 

Copyright © 2023, University of Zanjan, Zanjan, Iran
master[at]znu.ac.ir